Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 12, 2007, 10:21 AM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2007, 10:21 AM CDT (15:21 UTC)
- Expired
- Jul 12, 2007, 11:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2131 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 121521
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1021 AM CDT THU JUL 12 2007
OKZ065-066-070-071-121615-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1021 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 1021 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF JAMESVILLE TO 8 MILES NORTHWEST
OF CLEARVIEW...MOVING EAST AT 30 MPH.
A LARGE PORTION OF SOUTHERN OKMULGEE...MUSKOGEE...SOUTHEASTERN
OKFUSKEE AND MCINTOSH COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1115 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3578 9575 3530 9643 3530 9599 3519 9591
3534 9540 3531 9520 3544 9510 3581 9513
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:11 AM CDT, 10 minutes earlier.
Area forecast discussion, Jul 12, 10:11 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1011 AM CDT THU JUL 12 2007
.UPDATE...
HAVE CANCELED THE SEVERE THUNDERSTORM WATCH FOR OSAGE AND PAWNEE
COUNTIES...BUT WILL LET CREEK AND OKFUSKEE COUNTIES CONTINUE UNTIL
THE 11 AM EXPIRATION TIME SINCE THE LEADING EDGE OF THE MCS IS
STILL AFFECTING THESE COUNTIES. HAVE ALSO UPDATED THE POPS FOR
CURRENT RADAR TRENDS...AS MCS WILL CONTINUE TO PUSH EASTWARD OVER
THE NEXT FEW HOURS. HEAVY RAIN AND GUSTY WINDS WILL CONTINUE TO BE
THE PRIMARY THREATS FROM THE THUNDERSTORM COMPLEX AS IT MOVES
ALONG THE 850MB INSTABILITY GRADIENT.
&&
.PREV DISCUSSION... /ISSUED 344 AM CDT THU JUL 12 2007/
DISCUSSION...
ANOTHER DIFFICULT FORECAST THIS MORNING AS EVOLUTION/TIMING OF MESOSCALE
FEATURES WILL LIKELY REMAIN CHALLENGING DURING THE NEXT 24 TO 36 HOURS.
THUNDERSTORMS HAVE DEVELOPED OVER SOUTHWEST KANSAS THIS MORNING IN
ZONE OF WAA WITH PROFILERS INDICATING REGION IS LOCATED IN NOSE OF
30KT 850 MB JET. THUNDERSTORM COMPLEX WILL CONTINUE PUSHING
SOUTHEAST THIS MORNING...POSSIBLY MOVING INTO PORTIONS OF
EASTERN OKLAHOMA AFTER 12Z. ELEVATED INSTABILITY EXPECTED TO REMAIN
MARGINAL THROUGH THE MORNING HOURS ACROSS NORTHEAST OKLAHOMA WITH
LOW LEVEL JET SHIFTING WEST AND WEAKENING. MCS COULD WEAKEN DURING
THE MORNING...THEN RE-INTENSIFY AS COMPLEX/OUTFLOW BOUNDARY MOVES
INTO PORTIONS OF SOUTHEAST OKLAHOMA....WHERE HEATING/INSTABILITY
WILL BE MAXIMIZED.
STILL SOME UNCERTAINTIES CONCERNING THUNDERSTORM DEVELOPMENT LATE
THIS AFTERNOON ACROSS NORTHEAST OKLAHOMA. IF ATMOSPHERE CAN
DESTABILIZE SUFFICIENTLY FOR SURFACE BASED STORMS...A ENHANCED
SEVERE WEATHER THREAT WOULD LIKELY BE REALIZED. BEST CHANCE
HOWEVER FOR MORE WIDESPREAD CONVECTION WILL LIKELY BE DURING THE
OVERNIGHT HOURS TONIGHT AS LOW LEVEL JET REDEVELOPS ACROSS CENTRAL
OKLAHOMA. ELEVATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
NORTHEAST OKLAHOMA AROUND MIDNIGHT. MODERATE ELEVATED INSTABILITY/DEEP
LAYER SHEAR WILL SUPPORT A SEVERE/HEAVY RAIN THREAT AS THUNDERSTORMS
INCREASE IN COVERAGE AND SPREAD ACROSS MUCH OF FA LATE TONIGHT
INTO FRIDAY MORNING. THE POTENTIAL FOR TRAINING THUNDERSTORMS WILL
ALSO CAUSE AN INCREASED THREAT FOR FLASH FLOODING...ESPECIALLY IN
AREAS THAT ALREADY HAVE RECEIVED HEAVY RAINFALL OVER THE PAST FEW
DAYS. THE FLASH FLOOD WATCH THEREFORE MAY NEED TO BE EXTENDED
INTO FRIDAY FOR MUCH OF THE AREA.
CONVECTIVE COMPLEX AND ASSOCIATED UPPER LOW WILL BEGIN TO SHIFT
SOUTH INTO NORTH TEXAS FRIDAY AFTERNOON WITH THE HEAVY RAINFALL
ENDING FROM NORTH TO SOUTH. WILL STILL SEE A CHANCE FOR SHOWERS
AND THUNDERSTORMS ACROSS SOUTHEAST OKLAHOMA INTO SATURDAY AS UPPER
MOVES SLOWLY SOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 68 85 70 / 100 60 60 20
FSM 87 68 87 70 / 60 40 70 30
MLC 87 68 84 69 / 80 60 80 30
BVO 83 65 85 65 / 100 50 50 20
FYV 83 65 83 65 / 70 40 50 20
BYV 83 64 83 65 / 60 40 50 20
MKO 83 68 84 68 / 100 60 70 20
MIO 84 65 86 67 / 100 40 50 20
F10 85 68 83 68 / 100 60 80 20
HHW 89 71 88 72 / 50 50 80 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....07Hazardous weather outlook, Jul 12, 8:14 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT THU JUL 12 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
814 AM CDT THU JUL 12 2007
...POSSIBLE SEVERE STORMS AND HEAVY RAIN TODAY AND TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA THIS MORNING...
SOUTHEAST OKLAHOMA THIS AFTERNOON.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA THIS MORNING...
SOUTHEAST OKLAHOMA THIS AFTERNOON.
DISCUSSION...
A LARGE SCALE THUNDERSTORM COMPLEX WAS MOVING ACROSS NORTHEAST
OKLAHOMA THIS MORNING. SOME OF THE THUNDERSTORMS WILL BE
STRONG...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. THE PRIMARY
THREAT WILL BE STRONG WINDS...THOUGH HAIL WILL ALSO BE POSSIBLE.
VERY HEAVY RAINFALL WILL OCCUR WITH THIS ACTIVITY...AND WITH ALREADY
SATURATED SOILS. AS NUMEROUS STORMS MOVE OVER THE SAME AREA...FLASH
FLOODING WILL BE A PROBLEM.
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE LATER TODAY AS
STRONG AFTERNOON SURFACE HEATING WILL CREATE VERY UNSTABLE
CONDITIONS ACROSS THE AREA. A COLD FRONT AND OUTFLOW BOUNDARIES FROM
THE MORNING STORMS WILL BE THE FAVORED AREAS FOR THUNDERSTORM
DEVELOPMENT. WITH THE CONTINUED HIGH PRECIPITABLE WATER VALUES...
HEAVY RAINFALL WILL BE PROBABLE AS WELL. WEAK UPPER FLOW WILL
TRANSLATE TO SLOW STORM MOVEMENT AND POSSIBLE TRAINING OF STORMS.
WITH NEARLY SATURATED GROUND EVERYWHERE... THE THREAT OF FLOODING
WILL BE ENHANCED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ALSO PREPARE FOR FLOODING
PROBLEMS TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE STRONG THUNDERSTORM AND HEAVY RAINFALL THREAT WILL CONTINUE
INTO FRIDAY AS THE OVERALL PATTERN WILL BE SLOW TO CHANGE. A
NORTHWEST UPPER FLOW REGIME WITH WEAK LOW PRESSURE ESTABLISHED ACROSS
THE SOUTHERN PLAINS WILL NECESSITATE HAVING THUNDERSTORM CHANCES
IN THE FORECAST EACH DAY... PARTICULARLY FOR SCATTERED DIURNAL
ACTIVITY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$In the hours before
Special weather statement, Jul 12, 7:18 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 AM CDT THU JUL 12 2007
OKZ056-121315-
NOWATA OK-
718 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA
AT 718 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF LENAPAH TO 32 MILES WEST OF
LENAPAH...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...DELAWARE AND LENAPAH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3699 9579 3676 9581 3677 9543 3699 9542Special weather statement, Jul 12, 9:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 AM CDT THU JUL 12 2007
OKZ057-062-121515-
CRAIG OK-MAYES OK-
918 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES
AT 918 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF KETCHUM...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...PENSACOLA...LANGLEY AND
DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3659 9516 3644 9518 3643 9502 3659 9501Special weather statement, Jul 12, 9:55 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT THU JUL 12 2007
OKZ060-061-067-121530-
ROGERS OK-TULSA OK-WAGONER OK-
955 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN WAGONER...SOUTHERN ROGERS AND EASTERN TULSA
AT 955 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
BROAD LINE EXTENDING FROM COLLINSVILLE TO BROKEN ARROW AND
LEONARD...MOVING EAST AT ABOUT 25 MPH.
A LARGE PORTION OF WESTERN WAGONER...SOUTHERN ROGERS AND EASTERN
TULSA COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1030 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...SMALL
HAIL AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.
LAT...LON 3644 9591 3586 9594 3580 9544 3640 9544Special weather statement, Jul 12, 10:02 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT THU JUL 12 2007
ARZ001-OKZ062-063-067>069-121600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
1002 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON
IN NORTHEAST OKLAHOMA
EASTERN WAGONER...SOUTHERN DELAWARE...NORTHERN ADAIR AND
SOUTHERN MAYES
IN EAST CENTRAL OKLAHOMA
CHEROKEE
AT 1002 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF MAYSVILLE TO 3 MILES SOUTH OF
ROSE TO 2 MILES SOUTHEAST OF MAZIE...MOVING EAST AT 25 MPH.
A LARGE PORTION OF BENTON...EASTERN WAGONER...SOUTHERN DELAWARE...
NORTHERN ADAIR...CHEROKEE AND SOUTHERN MAYES COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3654 9463 3620 9513 3607 9556 3573 9499
3607 9451 3647 9382Local storm report, Jul 12, 10:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1007 AM CDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 15 N PAWHUSKA 36.88N 96.34W
07/12/2007 OSAGE OK PUBLIC
WATER REPORTED RUNNING OVER THE ROAD IN SEVERAL PLACES
NEAR AND SOUTH OF THE TALL GRASS PRAIRIE
&&
SAASpecial weather statement, Jul 12, 10:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1021 AM CDT THU JUL 12 2007
OKZ065-066-070-071-121615-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1021 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 1021 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF JAMESVILLE TO 8 MILES NORTHWEST
OF CLEARVIEW...MOVING EAST AT 30 MPH.
A LARGE PORTION OF SOUTHERN OKMULGEE...MUSKOGEE...SOUTHEASTERN
OKFUSKEE AND MCINTOSH COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1115 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3578 9575 3530 9643 3530 9599 3519 9591
3534 9540 3531 9520 3544 9510 3581 9513The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:40 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Jul 12, 7:09 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 81 min |
| Jul 12, 7:18 AM CDT | Special Weather Statement | TSA | Nowata | 57 min |
| Jul 12, 7:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jul 12, 9:18 AM CDT | Special Weather Statement | TSA | Mayes | 57 min |
| Jul 12, 9:55 AM CDT | Special Weather Statement | TSA | Rogers, Wagoner | 35 min |
| Jul 12, 10:02 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware | 58 min |
| Jul 12, 10:34 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 26 min |
| Jul 12, 11:10 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 65 min |
| Jul 12, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 32 min |
| Jul 12, 1:03 PM CDT | Special Weather Statement | TSA | LeFlore | 57 min |
| Jul 12, 12:02 PM CDT | Special Weather Statement | TSA | Carroll, Crawford, Franklin, Madison, Washington | 58 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.